# SDR MASA99119

- Difficulty date: July 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17217
- Make and model: Cndair CL6002B19
- Aircraft serial: 7217
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: GE1683
- Condition: Failed
- Location: Lt Emerg Exit
- Component: Bruce, BM1000600Z
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL/RDU - FLT 5837 - THE AIRCRAFT HAD AN EXTERNAL EMERGENCY LIGHT INOPERATIVE ON THE LEFT OVERWING EXIT.  MAINTENANCE REMOVED AND REPLACED THE BULB.  OPS CHECK GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
